# SDR AALA201804109004

- Difficulty date: March 31, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION SEAT RAIL BETWEEN FR 64 TO FR 66 PLUS 5 INCHES AT LEFT BUTTLINE +Y765 IN AFT GALLEY AREA. REPLACED SEAT RAIL PER SRM A319 51-72-11 AND DRAWING D53472090.
